# SDR DXTA2010012503954

- Difficulty date: January 24, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N737QS
- Make and model: Gulstm 200
- Aircraft serial: 127
- Aircraft time: 3,552 hours, 2,175 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN GEAR WOULD NOT RETRACT, YELLOW THEN RED INDICATOR. CYCLED 3 TIMES, NO CHANGE.  JACKED ACFT FOUND LT MLG PROX SWITCH FAULTY.  REPLACED PROX SWITCH. PERFORMED OPS CHECK. ALL WORK DONE IAW MM 32-10-11.
